Trustpilot
Solpadeine headache
Solpadeine headache

Solpadeine Headache Soluble Tablets

£4.99

Solpadeine contains a dual action formula of paracetamol and caffeine. It is available in a soluble formulation for fast and effective pain relief in a pack of 16 tablets.

£4.99

FREE delivery on all
orders over £30

In stock

Category:

    WHAT ARE THESE TABLETS?

    Solpadeine Headache Soluble Tablets contain both paracetamol and caffeine. They can help provide fast and effective pain relief from headaches, migraine, backache, toothache, rheumatic pain and dysmenorrhoea.

    It can also help provide relief of cold and flu symptoms and sore throats.

    HOW TO USE SOLPADEINE HEADACHE SOLUBLE TABLETS?

    Adults and children aged 16 years and over can take 2 soluble tablets dissolved in a tumbler of water, every 4 to 6 hours as needed. Do not take more than 8 soluble tablets in 24 hours.

    WHAT ARE SOME OF THE CAUTIONS ASSOCIATED WITH ITS USE?

    Excessive intake of caffeine (e.g. coffee, tea and some canned drinks) should be avoided while taking this product.

    You should consult your doctor if your headaches become persistent.

    This treatment contains paracetamol so you should not to take other paracetamol-containing products with this.

    Patients with rare hereditary problems of fructose intolerance should not take this medicine.

    If your symptoms persist, you should consult your doctor.

    You should seek medical advice if you experience any side effects to this treatment.

    WHERE CAN I GET MORE INFOMATION ON THIS TREATMENT?

    You should always read the patient information leaflet before taking this medication.

    If you have any questions, you should consult your doctor, pharmacist or contact a member of our team.

Although all of our content is written and reviewed by healthcare professionals, it should not be substituted for or used as medical advice. If you have any questions about your health, please speak to your doctor.

Authored Jul 02, 2021 by Joseph Issac, MPharm
Reviewed Jul 15, 2021 by Prabjeet Saundh, MPharm

Registered Service

NPA logotype
Image of registered pharmacy
Icon of registered GPhC
 Symbol of legally seller service

Sign up to our newsletter

Contact Us

Call: 020 8894 6080

Office Hours:
9am-5pm Weekdays
9am-12pm Saturday

*We are closed on Bank Holidays

 

PostMyMeds Ltd.
VAT Number: 219 8747 65

Visit us

132 High Street Whitton
Twickenham
TW2 7LL

Click here for a map

Trustpilot Reviews

COPYRIGHT © 2021 - PostMyMeds Ltd


Secure and safe

  • Sign of online payment method
  • Thumbnail of mastercard
  • label of  sage payment method
  • Image of registered pharmacy
  • Comodo Trusted Site Seal